# SDR 07FDEA02411

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 40,025 hours, 19,387 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

UNLOCK LIGHTS ILLUMINATED ON T/O ROLL, LESS THAN 80KTS.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C  CATEGORY: C EXPIRATION: 20JUL07 "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2) NR 1 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION."
